Free Delivery Over £30
Discreet Delivery Always
Regulated Pharmacy
  • Home
  • Galpharm Ibuprofen for Children - 100ml
  • Galpharm Ibuprofen for Children - 100ml
Galpharm Ibuprofen for Children 100ml_30

Galpharm Ibuprofen for Children - 100ml

Availability: Out of stock

£1.22 RRP £2.99
out of stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Galpharm Ibuprofen for Children - 100ml

£1.22

What is Galpharm Ibuprofen for Kids?

Galpharm Ibuprofen for Kids is a pain relief medicine that helps to ease everyday aches and pains. It can be used by children over the age of months and is sugar and colour free, making it ideal for your little ones. It has a delicious orange flavour, which means that your child won’t make a fuss when it’s time to take their medicine.

 

When would I want to give my child this medicine?

Galpharm Ibuprofen for Kids can help to ease lots of different aches and pains that children might experience from day to day. Some of the most common reasons why parents choose to give their child this medicine include:

  • Headache
  • Sore throat
  • Teething pain
  • Toothache
  • Cold and flu symptoms
  • Fever (high temperature)
  • Post immunisation fever
  • Sprains
  • Strains
  • Other minor aches and pains

 

How will this medicine ease my child’s aches and pains?

Galpharm Ibuprofen for Kids contains 100mg of the active ingredient ibuprofen in every 5ml dose. Ibuprofen is a popular, everyday painkiller that many people use to ease their aches and pains. It is a part of a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs), which means that ibuprofen can help to ease swelling and high temperatures as well as pain.

 

How to take Galpharm Ibuprofen for Kids

Give your child one dose of Galpharm Ibuprofen for Kids three times a day. Doses should be taken with or after food, usually every 6 – 8 hours. Be sure to leave at least 4 hours between each dose, and do not give more than 4 doses within any 24-hour period. Doses will differ depending on the age of your child, please read the patient information leaflet carefully for more information.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Galpharm Ibuprofen for Kids, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Galpharm Ibuprofen for Kids not be used?

Galpharm Ibuprofen for Kids is not suitable for use in children who are younger than 3 months old. Do not use this medicine if you or your child are allergic to ibuprofen, aspirin or other painkillers, or any of the other listed ingredients. Do not take this medicine if you or your child:

  • Have or have had a stomach ulcer, perforation or bleeding of the stomach
  • Have kidney or heart failure or severe liver failure
  • Are taking more than 75mg of aspirin a day
  • Are in the last 3 months of pregnancy

Speak to your doctor or Chemist 4 U pharmacist before using Galpharm Ibuprofen for Kids if you or your child:

  • Have or have suffered from asthma or have allergies
  • Have liver or kidney problems
  • Have stomach or bowel disorders, e.g. Crohn’s disease, ulcerative colitis
  • Have Systemic Lupus Erythematosus (SLE)
  • Have heart problems, including heart attack, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease, or any kind of stroke including mini-stroke or TIA
  • Have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke

Galpharm Ibuprofen for Kids should not be taken with some other medicines as they can interact. For a list of which medications should not be taken with this product, please read the patient information leaflet.

 

Does this product have any side effects?

Like all medicines Galpharm Ibuprofen for Kids can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. asthma, wheezing, shortness of breath, swelling of the face, lips, tongue, and throat, difficulty swallowing or breathing, rapid heart rate, low blood pressure, hives, rash, itching, blistering or peeling skin
  • Stomach and bowel problems, e.g. indigestion or heartburn, stomach pain, other abnormal stomach problems, blood in stools, black tarry stools, vomiting blood or dark particles that look like coffee grounds, worsening of bowel problems such as ulcerative colitis or Crohn’s disease
  • Blood disorders, e.g. unexplained or unusual bruising or bleeding, sore throat and mouth ulcers, fever, extreme paleness or weakness, exhaustion
  • Heart and circulation effects, e.g. a small increased risk of heart attack, high blood pressure, heart failure, swelling due to fluid build-up or stroke
  • Diarrhoea, flatulence, constipation, vomiting
  • Burning sensation, tingling, or numbness in the mouth for a short time after taking this medicine
  • Liver problems, e.g. yellowing of the skin or eyes (jaundice), pale coloured stools, dark urine
  • Kidney problems, e.g. passing more or less urine than usual, cloudy urine, blood in urine, pain in the back, swelling (particularly of the legs), very rarely kidney failure
  • Nervous system problems, e.g. headache, aseptic meningitis

If you or your child experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Baby & Toddler Pain Relief Pain Relief / Ibuprofen